# SDR 03FDEA01923

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- Engine: Ge CF680
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT UPPER FWD PLANK NR 6R BARREL NUT BORE FOUND CORROSION ON SIDEWALL SURFACE BEYOND EO 1-5510-7-5000 LIMITATIONS.
